Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 58 Number 4 (Dec 2015)

Looking for a printed back issue?
673   Local Heuristics and an Exact Formula for Abelian Surfaces Over Finite Fields
Achter, Jeffrey; Williams, Cassandra
692   Sur les algèbres de Lie associées à une connexion
Anona, F. M.; Randriambololondrantomalala, Princy; Ravelonirina, H. S. G.
704   On the Continued Fraction Expansion of Fixed Period in Finite Fields
Benamar, H.; Chandoul, A.; Mkaouar, M.
713   On the Maximum Curvature of Closed Curves in Negatively Curved Manifolds
Brendle, Simon; Chodosh, Otis
723   Infinitely Many Rotationally Symmetric Solutions to a Class of Semilinear Laplace-Beltrami Equations on Spheres
Castro, Alfonso; Fischer, Emily
730   Vanishing of Massey Products and Brauer Groups
Efrat, Ido; Matzri, Eliyahu
741   Homological Properties Relative to Injectively Resolving Subcategories
Gao, Zenghui
757   Embedding Theorem for Inhomogeneous Besov and Triebel-Lizorkin Spaces on RD-spaces
Han, Yanchang
774   Character Sums over Bohr Sets
Hanson, Brandon
787   Non-branching RCD$(0,N)$ Geodesic Spaces with Small Linear Diameter Growth have Finitely Generated Fundamental Groups
Kitabeppu, Yu; Lakzian, Sajjad
799   On $s$-semipermutable or $s$-quasinormally Embedded Subgroups of Finite Groups
Kong, Qingjun; Guo, Xiuyun
808   On the Regularity of the Multisublinear Maximal Functions
Liu, Feng; Wu, Huoxiong
818   On the Limit Cycles of Linear Differential Systems with Homogeneous Nonlinearities
Llibre, Jaume; Zhang, Xiang
824   Exact Morphism Category and Gorenstein-projective Representations
Luo, Xiu-Hua
835   Real Hypersurfaces in Complex Two-Plane Grassmannians with GTW Harmonic Curvature
de Dios Pérez, Juan; Suh, Young Jin; Woo, Changhwa
846   A Computation with the Connes-Thom Isomorphism
Sundar, S.
858   Ternary Quadratic Forms and Eta Quotients
Williams, Kenneth S.
869   Variants of Korselt's Criterion
Wright, Thomas
877   Generating Some Symmetric Semi-classical Orthogonal Polynomials
Zaatra, Mohamed

© Canadian Mathematical Society, 2018 :